# SDR UPS504911

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FUSELAGE SKIN HAS HEAVY CORROSION ON FS 1140-1150, LONGERON 33R.  MAINTENANCE REPAIRED IAW UPS E.O. DC8-5330-7525A.
